# SDR ASAA1057408

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,782 hours, 4,063 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: W018001620
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FD FLAG APPEARS ON CAPTAINS PFD.  FOUND BROKE WIRE NEXT TO BB C1049 REPAIRED WIRE FRF SWPM 20 30 12.  REMOVED AND REINSTALLED "A" FCC AND THE INTEGRATED FLIGHT SYSTEM ACCESSORY UNIT FOR TROUBLESHOOTING REF MM 22 11 33/401 AND MM 22 11 37/401 CHECKED GOOD.  ACCOMPLISHED BITE TEST GROUP 35 LRU INTERFACE TEST AND 49 LAND VERIFY CHECK GOOD.
